Alert archive / Michigan / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 24, NWS Gaylord, MI

August 2, 2015Arenac County, Iosco County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Aug 2, 2015, 5:00 PM EDT for Arenac County, Iosco County, Michigan. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2015, 5:00 PM EDT (21:00 UTC)
Expired
Aug 2, 2015, 5:53 PM EDT
In force
53 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Arenac County, MI, Iosco County, MI

The radar

The NCL Michigan radar (KAPX), 116 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 5:03 PM EDTTSTM WND DMG3 Sse Whittemore, MIPUBLIC REPORT OF TREES DOWN
Aug 2, 5:03 PM EDTTSTM WND DMG8 E Prescott, MIPUBLIC REPORT OF TREES DOWN
Aug 2, 5:42 PM EDTHAIL 1.5Au Gres, MISPOTTER RELAYED REPORT AND PICTURE VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 3:59 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 9.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2015-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 98 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2015-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
98 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1495 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

693 
WUUS53 KAPX 022100
SVRAPX
MIC011-069-022215-
/O.NEW.KAPX.SV.W.0024.150802T2100Z-150802T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
500 PM EDT SUN AUG 2 2015

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  IOSCO COUNTY IN NORTHERN MICHIGAN...
  ARENAC COUNTY IN NORTHERN MICHIGAN...

* UNTIL 615 PM EDT

* AT 459 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES EAST OF PLAINFIELD TOWNSHIP TO BENTLEY...
  MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ALGER...OSCODA...EAST TAWAS...TAWAS CITY...STANDISH...AU GRES...
  STERLING...AU SABLE...MAPLE RIDGE...WHITTEMORE...OMER...TWINING...
  TURNER...PLAINFIELD TOWNSHIP...TAWAS POINT STATE PARK...WURTSMITH
  AIRFIELD...HALE...NATIONAL CITY...SKIDWAY LAKE AND WILBER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4433 8333 4433 8338 4425 8344 4425 8345
      4426 8345 4427 8344 4428 8350 4425 8354
      4405 8358 4405 8366 4399 8368 4400 8383
      4391 8391 4391 8404 4400 8405 4400 8417
      4416 8416 4417 8388 4451 8388 4451 8332
TIME...MOT...LOC 2059Z 295DEG 31KT 4440 8356 4395 8413 

HAIL...1.00IN
WIND...60MPH
 
$$

MSB
3 follow-up statements
229 
WWUS53 KAPX 022127
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
527 PM EDT SUN AUG 2 2015

MIC011-069-022215-
/O.CON.KAPX.SV.W.0024.000000T0000Z-150802T2215Z/
IOSCO MI-ARENAC MI-
527 PM EDT SUN AUG 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR IOSCO AND ARENAC COUNTIES...

AT 527 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WURTSMITH AIRFIELD TO NEAR STANDISH...MOVING EAST
AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
OSCODA...EAST TAWAS...TAWAS CITY...STANDISH...AU GRES...AU SABLE...
MAPLE RIDGE...WHITTEMORE...OMER...TWINING...TURNER...PLAINFIELD
TOWNSHIP...TAWAS POINT STATE PARK...WURTSMITH AIRFIELD...NATIONAL
CITY...WILBER AND SID TOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4397 8405 4417 8389 4417 8388 4418 8388
      4451 8362 4451 8332 4433 8333 4433 8338
      4425 8344 4425 8345 4426 8345 4427 8344
      4428 8350 4425 8354 4405 8358 4405 8366
      4399 8368 4400 8383 4391 8391 4391 8404
TIME...MOT...LOC 2127Z 288DEG 36KT 4441 8346 4397 8403 

HAIL...1.00IN
WIND...60MPH
 
$$

MSB
848 
WWUS53 KAPX 022145
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
545 PM EDT SUN AUG 2 2015

MIC011-069-022215-
/O.CON.KAPX.SV.W.0024.000000T0000Z-150802T2215Z/
IOSCO MI-ARENAC MI-
545 PM EDT SUN AUG 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN IOSCO AND NORTHEASTERN ARENAC COUNTIES...

AT 544 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER AU GRES...
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EAST TAWAS...TAWAS CITY...AU GRES AND TAWAS POINT STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4399 8374 4416 8376 4432 8343 4429 8341
      4425 8344 4425 8345 4426 8345 4427 8344
      4428 8350 4425 8354 4405 8358 4405 8366
      4399 8368
TIME...MOT...LOC 2144Z 261DEG 23KT 4405 8366 

HAIL...1.00IN
WIND...60MPH
 
$$

MSB
376 
WWUS53 KAPX 022153
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
553 PM EDT SUN AUG 2 2015

MIC011-069-022202-
/O.CAN.KAPX.SV.W.0024.000000T0000Z-150802T2215Z/
IOSCO MI-ARENAC MI-
553 PM EDT SUN AUG 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN IOSCO AND
NORTHEASTERN ARENAC COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHERN MICHIGAN.

LAT...LON 4399 8374 4416 8376 4432 8343 4429 8341
      4425 8344 4425 8345 4426 8345 4427 8344
      4428 8350 4425 8354 4405 8358 4405 8366
      4399 8368
TIME...MOT...LOC 2152Z 295DEG 31KT 4402 8357 

$$

MSB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 4:02 PM EDT, 58 minutes earlier.

Area forecast discussion, Aug 2, 4:02 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
402 PM EDT SUN AUG 2 2015

.NEAR TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 333 PM EDT SUN AUG 2 2015

HIGH IMPACT WEATHER POTENTIAL...ONGOING SEVERE THUNDERSTORMS THIS
EVENING.

SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE LATE
AFTERNOON AND INTO THIS EVENING...OR UNTIL SURFACE FRONT TO OUR
WEST TRAVERSES THE REGION. PARAMETERS REMAIN IMPRESSIVE...WITH
2000-2500 J/KG MLCAPES SPREADING NE ACROSS NRN LOWER MI...AND H5
WESTERLY WINDS IN THE 50-55 KT RANGE. MULTIPLE ROUNDS OF STORMS
HAVE ALREADY IMPACTED THE REGION...WITH ANOTHER (FINAL?) ROUND OF
STORMS ABOUT TO MAKE LANDFALL IN NW LOWER. FOLKS ALONG AND SOUTH
OF M-32 CORRIDOR WILL BE IMPACTED NEXT FEW HOURS.

EXPECT SHOWERS/STORMS TO DIMINISH FROM NW TO SE THIS EVENING AS
FRONT SLIDES THROUGH AND WINDS BECOME WNW OVERNIGHT. SHOWERS MAY
LINGER OVERNIGHT OVER AREAS S/E OF A APN-CAD LINE. UNDER MOSTLY
CLOUDY SKIES...LOWS TONIGHT WILL INTO THE 50S TO AROUND 60.

&&

.SHORT TERM...(MONDAY THROUGH WEDNESDAY)
ISSUED AT 333 PM EDT SUN AUG 2 2015

HIGH IMPACT WEATHER POTENTIAL: WATERSPOUTS POSSIBLE ON THE GREAT
LAKES LATE MONDAY NIGHT AND TUESDAY.  A FEW THUNDERSTORMS POSSIBLE
MAINLY OVER NORTHERN LOWER ON MONDAY.

PATTERN SYNOPSIS/EXPECTED EVOLUTION: A QUICK SWITCH FROM SUMMER TO
FALL WEATHERWISE THE NEXT SEVERAL DAYS AS UPPER LOW SINKS INTO THE
NORTHERN GREAT LAKES.  SEVERAL SHORTWAVE PIECES ROTATING AROUND MAIN
UPPER SYSTEM WILL BRING SOME PERIODIC SHOWER CHANCES.

PRIMARY FORECAST CHALLENGES: SHOWER CHANCES AND TEMPERATURES

UNSETTLED WEATHER PATTERN MONDAY AND TUESDAY WITH UPPER LOW SINKING
INTO THE NORTHERN LAKES AND SEVERAL EMBEDDED SHORTWAVES ROTATING
THROUGH THE AREA.  ONE WAVE ROTATES THRU THE AREA LATE MONDAY
AFTERNOON/EVENING WITH LIKELY SOME ENHANCED SHOWER ACTIVITY.  FAIRLY
STEEP MID LEVEL LAPSE RATES WITH COOLER AIR ALOFT WILL WARRANT A
MENTION OF ISOLATED THUNDER WITH SOME SMALL HAIL POSSIBLE /GIVEN THE
LOWERING FREEZING LEVELS/.   THIS WAVE WILL USHER IN VERY COOL TEMPS
ALOFT WITH H8 TEMPS FALLING TOWARD 4-6C BY LATER MONDAY NIGHT INTO
TUESDAY. THESE READINGS WILL BE COOL ENOUGH TO PRODUCE SUFFICIENT
OVERLAKE INSTABILITY FOR A LAKE RESPONSE WITH SOME LAKE EFFECT RAIN
SHOWERS POSSIBLE DOWNWIND OF LAKE MICHIGAN.  ALSO HAVE TO CONSIDER
THE POSSIBILITY OF WATERSPOUTS ON THE GREAT LAKES - ESPECIALLY LAKES
MICHIGAN AND HURON WITH A LITTLE DEEPER MOISTURE.  TEMPERATURES WELL
BELOW NORMAL WITH HIGHS TUESDAY ONLY IN THE 60S FOR MANY LOCATIONS
WITH BREEZY NORTHWEST WINDS.  HIGH PRESSURE WITH DRIER WEATHER
MOVING IN FOR MIDWEEK WITH TEMPERATURES REMAINING BELOW NORMAL.

&&

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 333 PM EDT SUN AUG 2 2015

MAIN ISSUE FOR THE EXTENDED PERIOD REMAINS RAIN CHANCES THROUGH THE
WEEKEND. STILL LOTS OF DIVERGENCE IN HANDLING OF H5 RIDGING TO THE
WEST. PREVIOUSLY MORE SUBDUED GUIDANCE IS GETTING A BIT MORE
AMPLIFIED...BUT IS SLOWER WITH RAIN CHANCES. WILL KEEP WITH BLENDED
SUGGESTIONS FOR SLIGHT CHANCE POPS GIVEN THE UNCERTAINTY...BUT WOULD
NOT BE SURPRISED IF RAIN CHANCES HELD OFF UNTIL EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 144 PM EDT SUN AUG 2 2015

AN UNSETTLED PERIOD OF WEATHER FOR AVIATORS. A WARM/HUMID AIR
MASS CONTINUES TO OVERSPREAD THE REGION IN ADVANCE OF AN
APPROACHING COLD FRONT. THIS IS FUELING PERIODS OF SEVERE
THUNDERSTORMS...THAT WILL LIKELY CONTINUE INTO THIS EVENING.
LOCAL WIND GUSTS IN EXCESS OF 40 KTS WILL ACCOMPANY MANY OF THESE
STORMS.

COLD FRONT WILL PASS THROUGH THE REGION BETWEEN ROUGHLY
03-07Z TONIGHT. MVFR CEILINGS ALONG AND IMMEDIATELY BEHIND THIS
FRONT WILL LINGER THROUGH ABOUT 14Z...WHEN SCT-BKN SC/CU LIFT TO
VFR THRESHOLD. COOLER NW BREEZES EXPECTED MONDAY.

&&

.MARINE...
ISSUED AT 333 PM EDT SUN AUG 2 2015

SMALL CRAFT ADVISORIES WILL CONTINUE FOR PARTS OF LAKE MICHIGAN
AND LAKE HURON INTO THIS EVENING WITH BRISK SW BREEZES AHEAD OF
FRONT. WIND...WAVE...AND THUNDERSTORM THREAT CONTINUES INTO THIS
EVENING UNTIL FRONT CROSSES REGION. COOL NW BREEZES OVERSPREAD
REGION OVERNIGHT AND MONDAY.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT UNTIL 10 PM EDT THIS EVENING FOR MIZ015-
     016-019>021-025-026-031.

LH...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR LHZ349.

LM...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR LMZ323-342-
     344>346.

LS...NONE.
&&

NEAR TERM...SMITH
SHORT TERM...KEYSOR
LONG TERM...ALM
AVIATION...SMITH
MARINE...SMITH
Hazardous weather outlook, Aug 2, 3:49 PM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
349 PM EDT SUN AUG 2 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-032000-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
349 PM EDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...LATE THIS AFTERNOON TONIGHT..

SEVERAL ROUNDS OF THUNDERSTORMS WILL IMPACT THE OUTLOOK AREA INTO
THIS EVENING. DAMAGING WIND GUSTS...LARGE HAIL... AND AN ISOLATED
TORNADO WILL ALL BE POSSIBLE.

SEE ONGOING SEVERE THUNDERSTORM WATCH FOR MORE INFORMATION.

IN ADDITION...DANGEROUS SWIM CONDITIONS WILL EXIST ALONG THE BEACHES
OF LAKE MICHIGAN...DUE TO GUSTY WINDS...HIGH WAVES...DANGEROUS
CURRENTS...AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS NORTHERN LOWER
MICHIGAN ON MONDAY.

WATERSPOUTS ARE POSSIBLE ON THE NORTHERN PARTS OF LAKE MICHIGAN
AND LAKE HURON ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER AND
RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE
MADE ONE OF THREE WAYS:

ONLINE:   WEATHER.GOV/GAYLORD
FACEBOOK: FACEBOOK.COM/NWSGAYLORD
TWITTER: TWITTER.COM/NWSGAYLORD

&&

WEATHER.GOV/GAYLORD

JK

In the hours before

Local storm report, Aug 2, 4:45 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
445 PM EDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     1 S TRAVERSE CITY       44.74N 85.60W
08/02/2015                   GRAND TRAVERSE     MI   SPOTTER

            SPOTTER REPORTS MULTIPLE TREES DOWN ON SOUTH AIRPORT
            ROAD.

&&

GILLEN
Local storm report, Aug 2, 4:48 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
448 PM EDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             ELK RAPIDS              44.89N 85.40W
08/02/2015  E1.00 INCH       ANTRIM             MI   SPOTTER

&&

AMAYHEW
Local storm report, Aug 2, 4:52 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
452 PM EDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             WEST BRANCH             44.28N 84.24W
08/02/2015  E1.00 INCH       OGEMAW             MI   PUBLIC

&&

AMAYHEW
Local storm report, Aug 2, 4:53 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
453 PM EDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             2 N WEST BRANCH         44.30N 84.24W
08/02/2015  E1.25 INCH       OGEMAW             MI   PUBLIC

&&

AMAYHEW
Local storm report, Aug 2, 4:54 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
454 PM EDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             WEST BRANCH             44.28N 84.24W
08/02/2015  E1.75 INCH       OGEMAW             MI   LAW ENFORCEMENT

&&

AMAYHEW
Local storm report, Aug 2, 4:57 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
457 PM EDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             TORCH LAKE              45.07N 85.37W
08/02/2015  E1.00 INCH       ANTRIM             MI   PUBLIC

&&

AMAYHEW

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:47 AM EDTSpecial Marine WarningAPX88 min
Aug 2, 9:13 AM EDTSpecial Marine WarningAPX62 min
Aug 2, 9:30 AM EDTSpecial Weather StatementAPXCharlevoix45 min
Aug 2, 10:07 AM EDTSpecial Weather StatementAPXCheboygan, Emmet38 min
Aug 2, 10:29 AM EDTSpecial Marine WarningAPX61 min
Aug 2, 10:34 AM EDTSevere Thunderstorm WarningAPXCheboygan, Presque Isle41 min
Aug 2, 11:00 AM EDTSpecial Marine WarningAPX90 min
Aug 2, 11:11 AM EDTSpecial Marine WarningAPX64 min
Aug 2, 11:21 AM EDTSevere Thunderstorm WarningAPXLeelanau54 min
Aug 2, 11:29 AM EDTSpecial Marine WarningAPX61 min
Aug 2, 11:40 AM EDTSevere Thunderstorm WarningAPXManistee38 min
Aug 2, 11:52 AM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Emmet, Grand Traverse, Kalkaska53 min
Aug 2, 12:10 PM EDTBeach Hazards StatementAPXAntrim, Benzie, Emmet, Grand Traverse, Leelanau, Manistee10 hr
Aug 2, 12:16 PM EDTSevere Thunderstorm WarningAPXGrand Traverse, Kalkaska, Missaukee, Wexford45 min
Aug 2, 12:24 PM EDTSevere Thunderstorm WarningAPXCheboygan, Crawford, Otsego66 min
Aug 2, 12:38 PM EDTSpecial Marine WarningAPX22 min
Aug 2, 12:54 PM EDTSevere Thunderstorm WarningAPXMontmorency, Oscoda66 min
Aug 2, 12:58 PM EDTSpecial Marine WarningAPX32 min
Aug 2, 1:14 PM EDTSpecial Marine WarningAPX2 hr
Aug 2, 1:19 PM EDTSpecial Marine WarningAPX116 min
Aug 2, 1:19 PM EDTSevere Thunderstorm WarningAPXAlcona, Alpena, Presque Isle56 min
Aug 2, 1:24 PM EDTSevere Thunderstorm WarningAPXGladwin30 min
Aug 2, 1:36 PM EDTSevere Thunderstorm WarningAPXAlcona, Iosco, Ogemaw, Oscoda36 min
Aug 2, 1:37 PM EDTSpecial Marine WarningAPX113 min
Aug 2, 1:43 PM EDTSevere Thunderstorm WarningAPXArenac, Iosco39 min
Aug 2, 1:55 PM EDTSpecial Marine WarningAPX50 min
Aug 2, 2:55 PM EDTSpecial Marine WarningAPX35 min
Aug 2, 3:23 PM EDTSpecial Marine WarningAPX112 min
Aug 2, 3:29 PM EDTSpecial Marine WarningAPX106 min
Aug 2, 3:39 PM EDTSevere Thunderstorm WarningAPXKalkaska, Missaukee50 min
Aug 2, 3:44 PM EDTSpecial Marine WarningAPX61 min
Aug 2, 3:57 PM EDTSevere Thunderstorm WarningAPXBenzie, Grand Traverse, Leelanau, Manistee, Wexford63 min
Aug 2, 4:05 PM EDTSevere Thunderstorm WarningAPXCrawford, Roscommon55 min
Aug 2, 4:31 PM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Grand Traverse, Kalkaska, Missaukee, Otsego and 2 more59 min
Aug 2, 4:33 PM EDTSevere Thunderstorm WarningAPXOgemaw57 min
Aug 2, 5:00 PM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Crawford, Kalkaska, Montmorency, Oscoda and 1 more60 min
Aug 2, 5:06 PM EDTSpecial Marine WarningAPX114 min
Aug 2, 5:19 PM EDTSevere Thunderstorm WarningAPXWexford26 min
Aug 2, 5:25 PM EDTSevere Thunderstorm WarningAPXMissaukee, Ogemaw, Roscommon65 min
Aug 2, 5:31 PM EDTSevere Thunderstorm WarningAPXMissaukee29 min
Aug 2, 5:32 PM EDTSpecial Marine WarningAPX58 min
Aug 2, 5:43 PM EDTSevere Thunderstorm WarningAPXGladwin, Roscommon32 min
Aug 2, 5:56 PM EDTSevere Thunderstorm WarningAPXAlcona, Arenac, Iosco64 min
Aug 2, 5:58 PM EDTSevere Thunderstorm WarningAPXBenzie, Manistee41 min
Aug 2, 6:15 PM EDTSevere Thunderstorm WarningAPXGladwin30 min
Aug 2, 6:19 PM EDTSevere Thunderstorm WarningAPXWexford34 min
Aug 2, 6:42 PM EDTSevere Thunderstorm WarningAPXMissaukee32 min
Aug 2, 7:08 PM EDTSevere Thunderstorm WarningAPXGladwin, Roscommon52 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.